# SDR 97ZZZM862

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Failed
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 FLAP UPPER CARRIAGE TO MAIN FLAP FAIL/SAFE BOLT FAILS NDT.  INSTALLED SERVICEABLE FAIL/SAFE BOLT AT LEFT NR 4 UPPER CARRIAGE TO FLAP POSITION.
